One-dimensional harmonic lattice caricature of hydrodynamics: A higher correction

R. L. Dobrushin, A. Pellegrinotti, Iouri M. Soukhov

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Corrections to the hydrodynamic limit for an infinite chain of coupled harmonic oscillators are obtained. This makes more precise the asymptotic picture for this type of evolution of a system with infinitely many degrees of freedom.

Original languageEnglish (US)
Pages (from-to)387-402
Number of pages16
JournalJournal of Statistical Physics
Volume61
Issue number1-2
DOIs
StatePublished - Oct 1 1990

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'One-dimensional harmonic lattice caricature of hydrodynamics: A higher correction'. Together they form a unique fingerprint.

Cite this